# SDR ABXR080070

- Difficulty date: February 5, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910161116
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INBOARD DOOR CRACKED, UPPER AFT CORNER.  REPAIRED CRACKED AREA IAW DC9 REA D952-57026.
